# SDR UPS805216

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, FOUND FITTING ON STRINGER 32R AT AFT BULKHEAD OF AIRCON COMP IS CORRODED.  REMOVED AND REPLACED FITTING.
